# SDR CA080401004

- Difficulty date: March 26, 2008
- Submitted: May 2, 2008
- Operation: General aviation
- Make and model: Dhav DHC6200
- Aircraft time: 19,039 hours
- Engine: Pwa PT6A20
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Left
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF, THE LEFT ENGINE LAGGED BEHIND NOT PRODUCING MAX.  POWER, TROUBLE SHOOTING FOUND THE TEMPERATURE COMPENSATOR UNIT LEAKING P3 AIR.  THE PART WAS REPLACED AND THE PROBLEM WAS FIXED. (TC NR 20080401004)
